If you need an accessible version of this item please contact JSTOR User Support

News and Letters

G. L. Alexanderson
Mathematics Magazine
Vol. 69, No. 5 (Dec., 1996), pp. 395-398
Stable URL: http://www.jstor.org/stable/2691291
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
News and Letters
Preview not available

Page Thumbnails

  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398